# SDR 2006UALA00938

- Difficulty date: May 12, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,843 hours, 28,041 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT EQUIP BAY BILGE AREA RT KEEL BEAM HAS CORROSION AT STA 520-528 RBL 6-8 WL 149 AND STA 500D TO 511 RBL 6-8.
